Volume 23, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The Morel–Voevodsky localization theorem in spectral algebraic geometry

Adeel A Khan

Geometry & Topology 23 (2019) 3647–3685
Abstract

We prove an analogue of the Morel–Voevodsky localization theorem over spectral algebraic spaces. As a corollary we deduce a “derived nilpotent-invariance” result which, informally speaking, says that A1–homotopy-invariance kills all higher homotopy groups of a connective commutative ring spectrum.

Keywords
motivic homotopy theory, derived algebraic geometry, commutative ring spectra
Mathematical Subject Classification 2010
Primary: 14F05, 14F42, 55P43
Secondary: 55P42
References
Publication
Received: 5 July 2018
Revised: 7 April 2019
Accepted: 7 May 2019
Published: 30 December 2019
Proposed: Haynes R Miller
Seconded: Stefan Schwede, Jesper Grodal
Authors
Adeel A Khan
Fakultät für Mathematik
Universität Regensburg
Regensburg
Germany
https://www.preschema.com